# SDR SWAA2015051139538

- Difficulty date: May 8, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 25,349 hours, 16,453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 7972313
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER FLASHLIGHT INOPERATIVE.  CONNECTED FLASHLIGHT IAW AMM.
